Skip to main content

Research Repository

Advanced Search

Anisotropies in the distribution of satellite galaxies

Zaritsky, D; Smith, R; Frenk, CS; White, SDM

Authors

D Zaritsky

R Smith

SDM White



Citation

Zaritsky, D., Smith, R., Frenk, C., & White, S. (1997). Anisotropies in the distribution of satellite galaxies. Astrophysical Journal, 478(2), L53-L56. https://doi.org/10.1086/310557

Journal Article Type Article
Publication Date 1997-04
Journal Astrophysical Journal
Print ISSN 0004-637X
Publisher American Astronomical Society
Volume 478
Issue 2
Pages L53-L56
DOI https://doi.org/10.1086/310557
Keywords galaxies, formation; galaxies, halos; galaxies, kinematics and dynamicsCOLD DARK MATTER; ANGULAR-MOMENTUM; UNIVERSE; HALOS